RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 5  


The Pontryagin delay phenomenon and stable ducktrajectories for multidimensional relaxation systems with one slow variable
A. Yu. Kolesov, E. F. Mishchenko
579
On classes of infinitely differentiable functions
P. L. Ul'yanov
589
On solvability of stationary transonic equations in the unbounded domain
N. A. Lar'kin
610
On necessary conditions for odd optimability of high speed prbblem for the linear on control systems
A. I. Tret'yak
625
Characteristically nilpotent Lie algebras
Yu. B. Khakimdzhanov
642
The $\bar\partial$ Neumann problem for smooth functions and distributions
A. M. Kytmanov
656
Enhanced triangulated categories
A. I. Bondal, M. M. Kapranov
669
On the uniform quasiasymptotics of the solutions of hyperbolic equations
V. Zh. Dumanyan
684
On linear topological classification of spaces on continuous functions in the topology of pointwise convergence
A. V. Arkhangel'skii
705
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019